Betaferon/betaseron side effects

A board to discuss the Multiple Sclerosis modifying drug Betaseron

Betaferon/betaseron side effects

Postby nomisz » Fri Feb 26, 2016 7:52 pm

Hello guys,
I'm new to this forum, actually I'm very new to this forum. I have a question about my medicine. I am injecting myself every other day with Betaferon (not sure if it's the same as Betaseron) and I think my hair is thinning because of it.
I was diagnosed 28th December 2011 (Merry Christmas!) and have been using Betaferon since then. My hair has been thinning slowly but steadily since then and the first bald joke I got was in January 2013 if my memory is correct. I had no emotional stress at the time, tho some events in my life since then have probably done nothing to help the thinning. I am taking some pills to reduce DHT in the body and using some 'hair thickening' shampoos but nothing seems to be working. I don't want to accept the fact that I'm going bald at just 23 and wanted to ask you guys if you have any knowledge of this.

thank in advance :-D :-D
nomisz
Newbie
 
Posts: 2
Joined: Fri Feb 26, 2016 7:45 pm

Advertisement

Return to Betaseron

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service


cron